# SDR NACA2019082100127

- Difficulty date: August 21, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 60,262 hours, 44,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND BS294 - BS312 RBL53 AT S17R CRACKED SHEAR WEB. CREASE BEAM WEB AT R1 SILL.  RT STA 294 - 312 RBL 53 AT STR 17 SHEAR WEB REPLACED WITH MADE REPAIR PART IAW SRM REV 119 CH 53-10-15 AND CH 51-30-01.
